# SDR DHL96721116

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5530 · Vertical Stabilizer
- Part: Forging
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT SPAR FORGING  HAS INTERIM REPAIR PER AVITAS EO 96PMS I114RO-1.  REMOVED INTERM REPAIR PER SRM 51-30-2, INSTALLED VERTICAL FIN FRONT SPAR FORGING PER AVITALS ENGINEERING  DRAWING 96PMSI124D-1.
